# SDR DALA2024101710176

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 86,421 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EPC DOOR 2L BROKEN. CORRECTIVE ACTION: FOUND LENS MISSING, INSTALLED LENS PER CMM 33-51-31. (6037973)
